MAUDE Adverse Event Report: ETHICON INC. PDSII VIO 8X18IN 0 S/A CTB-1 CR; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDSII VIO 8X18IN 0 S/A CTB-1 CR; SUTURE, SURGICAL, ABSORBABLE
Catalog Number ZB740
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/09/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the patient underwent a colectomy procedure on (b)(6) 2024, and suture was used.During interrupted suturing, the suture was detached from the needle although no extra force was applied on the part of cr.It occurred in one of the product in each two packages.It was a control release needle.There were no adverse consequences to the patient.No further information was provided.
 
Additional Manufacturer Narrative
(b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.To date it has been reported that the device will not be returned.If the device or further details are received at a later date a supplemental medwatch will be sent.H6 component code: g07002 ¿ device not returned a review of the batch manufacturing records was conducted, and no related non-conformances were identified.Related events captured via: 2210968-2024-03445.

Brand Name
PDSII VIO 8X18IN 0 S/A CTB-1 CR
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
1000 route 202
raritan NJ 08869
Manufacturer (Section G)
ETHICON INC.-JUAREZ
calle durango #2751
ciudad juarez 32575
MX   32575
Manufacturer Contact
elba bello
1000 route 202
raritan, NJ 08869
9083863534
MDR Report Key18977948
Report Number2210968-2024-03446
Device Sequence Number20389362
Product Code NEW
UDI-Device Identifier10705031062108
UDI-Public10705031062108
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
N18331
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberZB740
Device Lot NumberTBMHLX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/15/2024
Initial Report FDA Received Date03/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown